Hello sir/mam, I have been suffering from bitter mouth taste from last few days. Due to which I repeatedly use mouthwash listerine and after some hour its effect fades. Plus I have also digestion problem but now there is downfall in digestion problem not much issue with stomach and for it I also take anzyme syrup. I do not why I always feel bitter bitter in my mouth. Please help me what is causing it and remedy.
You need to get scaling (cleaning) done so as to remove all the plaque and calculus, the gum bleeding, pus (if any) and bad breath would regress over a period of 10-15 days. Also do clean your tongue properly and use a good mouthwash as well.
Please do not use mouthwash like listerine which contains alcohol as the base use a aqueous base mouthwash which does not desiccate the mouth.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Bitter Taste in the Mouth treatment